What is Cannabinoid Hyperemesis Syndrome?

Cannabinoid Hyperemesis is a condition believed to be a side effect of frequent cannabis use. Symptoms include (but are not limited to) nausea, vomiting, and abdominal pain. If a person believes they have CHS, they should cease THC/CBD use immediately.

Symptoms

People with cannabinoid hyperemesis syndrome (CHS) experience a variety of symptoms including but not limited to: acid reflux, sweating, chills, burping, diarrhea, constipation, stomach pain, and persistent nausea, that can lead to frequent and repetitive vomiting and weight loss. Repetitive vomiting can lead to severe dehydration, which can lead to organ failure.

Leave a comment

Diagnosis

CHS was only recently discovered, so some healthcare providers may not know about it. As a result, they may not spot it for many years. A specialist trained in diseases of the digestive tract (gastroenterologist) might make the diagnosis.

What Causes Cannabinoid Hyperemesis Syndrome?

Cannabis has very complex effects on the body. Experts are still trying to learn exactly how it causes Cannabinoid Hyperemesis Syndrome in some people. Here are a few of the possible theories behind the cause of CHS:

News

elink.io | See OriginalSee Original | Powered by elink

Treatment

There are a few different treatment options to provide relief from CHS symptoms but individual results may vary.

Leave a comment